# SDR DALA2015020901074

- Difficulty date: February 3, 2015
- Submitted: February 9, 2015
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- Aircraft time: 82,702 hours, 11,848 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 816
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FOUND CORROSION AT BS 816 AND RBL 88.5.   REPAIRED.
